# SDR DHL2005770008

- Difficulty date: November 13, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Nr 4 Krueger
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING FLAP EXTENSION NR 4 KRUEGER FLAP FAILED TO EXTEND.  COMPLETED ABNORMAL  PROCEDURE AND LANDED.  AFTER LANDING NR 4 KRUEGER FLAP SHOWED EXTENDED.  PERFORMED OPERATIONAL AND LEAK CHECK ON KRUEGER FLAP SYSTEM, OPS CHECK GOOD.  NO LEAKS DETECTED IAW B727 27-81-00.
